Decay property of regularity-loss type of solutions in elastic solids with voids

Belkacem Said-Houari, Salim A. Messaoudi

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this article, we consider two porous systems of nonclassical thermoelasticity in the whole real line. We discuss the long-time behaviour of the solutions in the presence of a strong damping acting, together with the heat effect, on the elastic equation and establish several decay results. Those decay results are shown to be very slow and of regularity-loss type. Some improvements of the decay rates have also been given, provided that the initial data belong to some weighted spaces. © 2013 Copyright Taylor and Francis Group, LLC.
Original languageEnglish (US)
Pages (from-to)2487-2507
Number of pages21
JournalApplicable Analysis
Volume92
Issue number12
DOIs
StatePublished - Dec 2013

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Decay property of regularity-loss type of solutions in elastic solids with voids'. Together they form a unique fingerprint.

Cite this